# SDR CALA2017060901736

- Difficulty date: June 9, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 36,466 hours, 12,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200051801
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OVERHEAD EMERGENCY EXIT LIGHT COVER ON THE FLOOR LOCATED BETWEEN COACH AND FIRST CLASS FOUND EMERGENCY EXIT ASSY TABS BROKEN. REPLACE ASSY REF 33-51-00.
